Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 17, NWS Miami, FL

April 26, 2020Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 26, 2020, 2:57 PM EDT for Broward County, Florida. It was in force for 34 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2020, 2:57 PM EDT (18:57 UTC)
Expired
Apr 26, 2020, 3:31 PM EDT
In force
34 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Broward County, FL

What was reported inside it

TimeReportWhereRemark
Apr 26, 2:58 PM EDTTSTM WND DMG1 Nw Miramar, FLSMALL SOFTWOOD TREE SNAPPED IN WEST MIRAMAR. TIME ESTIMATED FROM RADAR.
Apr 26, 3:02 PM EDTHAIL 0.883 Nw Southwest Ranches, FLA TRAINED SPOTTER CALLED TO REPORT NICKEL SIZE HAIL NEAR I-75 AND GRIFFIN ROAD.
Apr 26, 3:15 PM EDTTSTM WND DMG3 Ese Pembroke Pines, FLA TRAINED SPOTTER REPORTED TREES DOWN NEAR THE INTERSECTION OF HIATUS ROAD AND PEMBROKE ROAD.
Apr 26, 3:20 PM EDTTSTM WND GST 46North Perry Airpor, FLA THUNDERSTORM WIND GUST OF 46 MPH/ 40 KNOTS WAS RECORDED BY THE ASOS STATION KHWO HOLLYWOOD.
Apr 26, 3:21 PM EDTTSTM WND GST 52North Perry Airpor, FLA THUNDERSTORM WIND GUST OF 52 MPH / 45KNOTS RECORDED BY ASOS STATION KHWO HOLLYWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1566 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

509 
WUUS52 KMFL 261857
SVRMFL
FLC011-261945-
/O.NEW.KMFL.SV.W.0017.200426T1857Z-200426T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
257 PM EDT Sun Apr 26 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Southern Broward County in southeastern Florida...

* Until 345 PM EDT.

* At 257 PM EDT, a severe thunderstorm was located over Pembroke
  Pines, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar and Davie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2621 8003 2599 8003 2597 8012 2597 8029
      2596 8030 2596 8044 2611 8042
TIME...MOT...LOC 1857Z 251DEG 25KT 2602 8035 

HAIL...1.00IN
WIND...60MPH
 
$$

Frye
2 follow-up statements
079 
WWUS52 KMFL 261921
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
321 PM EDT Sun Apr 26 2020

FLC011-261945-
/O.CON.KMFL.SV.W.0017.000000T0000Z-200426T1945Z/
Broward FL-
321 PM EDT Sun Apr 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN BROWARD COUNTY...

At 321 PM EDT, a severe thunderstorm was located over Ravenswood
Estates, or near Hollywood, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar and Davie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2621 8003 2599 8003 2598 8010 2597 8012
      2597 8029 2596 8030 2596 8036 2614 8030
TIME...MOT...LOC 1921Z 251DEG 25KT 2608 8017 

HAIL...1.00IN
WIND...60MPH
 
$$

Frye
197 
WWUS52 KMFL 261931
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
331 PM EDT Sun Apr 26 2020

FLC011-261941-
/O.CAN.KMFL.SV.W.0017.000000T0000Z-200426T1945Z/
Broward FL-
331 PM EDT Sun Apr 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWARD COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2621 8003 2599 8003 2598 8010 2597 8012
      2597 8029 2596 8030 2596 8036 2614 8030
TIME...MOT...LOC 1930Z 251DEG 25KT 2610 8010 

$$

Frye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:01 PM EDT, 56 minutes earlier.

Area forecast discussion, Apr 26, 2:01 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Miami FL
201 PM EDT Sun Apr 26 2020

.Aviation...
SHRA and TS are currently pushing eastward across South Florida
and will continue to impact all terminals through 01Z this
evening. Strong, variable wind gusts and brief lowering of
CIGS/VIS will be possible with this activity. Thereafter, activity
should diminish with vicinity SHRA possible overnight. Winds
slowly become N-NE by the end of the TAF period behind a cold
front pushing through the area.

&&

.Prev Discussion... /issued 909 AM EDT Sun Apr 26 2020/

..Morning Forecast Update...

Update...
Convection to the north and south of the CWA with activity across
the Keys and just north of the Lake Okeechobee region. Looking at
the CIN values, this really explains the story with good
inhibition across the region. Convection is forecast to breakout
later this afternoon as the cap breaks by virtue of insolation.
CAMs are mixed with HRRR being more bullish across the eastern
metro. ARW is a bit more conservative so we'll blend between the
two and go with POPs slightly higher along the Atlantic. As for
severe potential, bulk shear is far less than the last couple of
days, still the values support a conditional threat. At this time,
gusty winds seem to be the highest potential (albeit still
limited) with favorable ThetaE Diffs, especially across the Lake
region and east coast. Small hail isn't impossible as we currently
have a hail producer in the MLB area just to our north, but
overall with the lackluster shear, expect small hail to be the
exception rather than the rule.

Prev Discussion... /issued 712 AM EDT Sun Apr 26 2020/

.12z Aviation Update...

Aviation...
Mostly VFR conditions through this cycle. Rain chances looks a
little less today than the last couple...with only VCs in for now.
Can't rule out a brief drop into MVFR with heavy rainfall, but
pinpointing the timing and location are a bit uncertain as of now.
A cold front will move southward tonight and transition winds from
a westerly or southwesterly direction to a northwest or northerly
direction.

Prev Discussion... /issued 300 AM EDT Sun Apr 26 2020/

Discussion...

Short Term (Today - Monday night)...

Models depict a decaying boundary over SoFlo, with still enough
associated low level moisture to support additional showers and a few
thunderstorms today. Meanwhile, latest sfc analysis maps show
another frontal boundary over northern Florida, with its parent
trough/low complex over the PHI/PA region.

NBM and individual global models have backed down a bit regarding
overall coverage and intensity of weather today for SoFlo, with
basically highest POPS in the 30 percent range this afternoon as the
enhanced lifting/instability associated with the decaying boundary
has very much exhausted itself in the past 24 hours. HURR and other
local model families also brought down POPs and overall coverage for
this afternoon. However, 00Z MFL sounding still carries 1.6 PWATS
and decent lapse rate/vertical shear profiles, enough for sustaining
at least scattered showers and a few afternoon storms.

With prevailing SW flow today, expect convection to favor the
eastern half of SoFlo, including the Atlantic metro areas. Main
hazards will again be brief periods of gusty winds, lightning, and
torrential rains. Can not rule out the possibility of a stray small
hail event with the strongest cells.

For this evening, models migrate the aforementioned trough/low
complex into the NW Atlantic and pushing the associated frontal
boundary further south through the Florida peninsula, and clearing
SoFlo by Monday early in the morning. A drier air mass will descend
upon the area in the wake of the FROPA, with high pressure
establishing across the region. Winds veer to the NNW/N by Monday
afternoon, supporting the drier and slightly cooler air advection
from the north, and dropping POPs into single digits. Thus, expect a
very nice day weather-wise on Monday with afternoon highs remaining
in the low-mid 80s.

Long Term (Tuesday-Saturday):

Dry and relatively stable air mass will dominate most of the long
term with high pressure firmly establishing across the region. Model
soundings depict PWATS of around half an inch through mid week, with
generally benign weather conditions with no significant rain, along
with afternoon temps remaining a little cooler than in the past
weeks.

By Thursday, long range models insist in developing a long wave
trough, which migrates across the E CONUS while pushing an
associated cold front into the Florida peninsula. Winds should begin
veering over SoFlo to a more SE/S flow ahead of the front, along
with increasing moisture and instability. This will result in
another round of showers and slight chances of storms for the end of
the work week, followed by another period of drier weather next
weekend.

Marine...
Southwest winds will continue today across the coastal waters as a
decaying boundary stalled over the region slowly retreats southward.
Winds will then shift to a more northwesterly/northerly direction
through Monday as a secondary front races through the peninsula and
clears the area during the evening/overnight hours. Expect scattered
showers and a few thunderstorms through this afternoon. The strongest
cells may produce waterspouts and/or gusty winds and seas locally.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  87  67  80  67 /  50  30   0   0
Fort Lauderdale  87  71  82  69 /  50  40   0   0
Miami            88  71  84  69 /  50  40   0   0
Naples           85  67  84  64 /  50  20   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...11/HVN
Hazardous weather outlook, Apr 26, 12:24 PM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1224 PM EDT Sun Apr 26 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
270430-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1224 PM EDT Sun Apr 26 2020

...Strong Thunderstorms Possible Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Thunderstorms possible today for most of South
Florida. Main hazards with any thunderstorm are gusty winds, hail,
frequent lightning, and locally heavy rainfall.

Wind: The strongest storms will be capable of producing wind gusts
of 50 mph or higher.

Hail: The strongest storms will be capable of producing quarter size
hail.

Waterspouts: Waterspouts are possible over Lake Okeechobee and all
the coastal waters of South Florida with any of the showers and
thunderstorms today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Low relative humidities in the mid 20s to lower 30s on Monday and
Tuesday will result in elevated fire weather conditions over the
Interior and West Coast of South Florida.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Apr 26, 2:26 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EDT SUN APR 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             RIVIERA BEACH           26.78N 80.08W
04/26/2020  E0.70 INCH       PALM BEACH         FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS DIME SIZE HAIL IN
            RIVERA BEACH.

&&

KELLY
Local storm report, Apr 26, 2:28 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT SUN APR 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             PALM BEACH GARDENS      26.83N 80.10W
04/26/2020  M1.00 INCH       PALM BEACH         FL   BROADCAST MEDIA

            A BROADCAST MEDIA REPORT/ PHOTOS OF QUARTER
            SIZED HAIL IN PALM BEACH GARDENS.

&&

KELLY
Local storm report, Apr 26, 2:32 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EDT SUN APR 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     1 ENE WEST PALM BEACH   26.72N 80.04W
04/26/2020                   PALM BEACH         FL   FIRE DEPT/RESCUE

            REPORTS OF WIRES DOWN IN THE AREA OF ROYAL
            PINCIANA WAY AND COCOANUT ROAD.

&&

KELLY
Local storm report, Apr 26, 2:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EDT SUN APR 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             3 SW RIVIERA BEACH      26.76N 80.11W
04/26/2020  M1.00 INCH       PALM BEACH         FL   PUBLIC

            REPORT VIA TWITTER OF QUARTER SIZE HAIL NEAR
            BALLPARK OF THE PALM BEACHES.

&&

KELLY
Local storm report, Apr 26, 2:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT SUN APR 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     MARINE TSTM WIND 2 E DANIA BEACH         26.06N 80.11W
04/26/2020  M40 MPH          AMZ651             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 40 MPH /
            35 KNOTS WAS RECORDED BY THE WXFLOW MESONET
            STATION XDAN DANIA PIER.

&&

KELLY
Special weather statement, Apr 26, 2:55 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
255 PM EDT Sun Apr 26 2020

FLZ070>075-172>174-262030-
Inland Broward County FL-Coastal Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
255 PM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 430
PM EDT...

* At 254 PM EDT, National Weather Service meteorologists were
  tracking a gust front near Miccosukee Resort, or 14 miles
  northwest of Kendall, moving south at 25 mph. This wind will
  arrive well before any rain or thunderstorms arrive. Seek safe
  indoor shelter now!

* Nickel size hail and wind gusts of 50 to 55 mph possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Davie, Miami Beach, Plantation, Sunrise, Homestead, Coral
  Gables, Key Biscayne, South Miami, Surfside, Homestead General
  Airport, Miami Gardens, Turkey Point, Virginia Key and Hallandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2614 8002 2583 8004 2564 8008 2560 8013
      2552 8009 2540 8014 2537 8056 2554 8103
      2619 8089
TIME...MOT...LOC 1854Z 002DEG 15KT 2580 8054

SPM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:42 PM EDTSpecial Marine WarningMFL48 min
Apr 25, 9:27 PM EDTSpecial Marine WarningMFL48 min
Apr 26, 12:28 AM EDTSpecial Marine WarningMFL47 min
Apr 26, 1:14 AM EDTSpecial Marine WarningMFL32 min
Apr 26, 1:44 AM EDTSpecial Marine WarningMFL46 min
Apr 26, 2:29 AM EDTSpecial Marine WarningMFL46 min
Apr 26, 10:46 AM EDTSpecial Weather StatementMFLGlades59 min
Apr 26, 10:53 AM EDTSpecial Marine WarningMFL67 min
Apr 26, 11:19 AM EDTSpecial Weather StatementMFLHendry56 min
Apr 26, 11:41 AM EDTSpecial Marine WarningMFL94 min
Apr 26, 11:49 AM EDTSpecial Weather StatementMFLGlades56 min
Apr 26, 11:57 AM EDTSpecial Marine WarningMFL63 min
Apr 26, 12:00 PM EDTSpecial Weather StatementMFLPalm Beach60 min
Apr 26, 12:04 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry41 min
Apr 26, 12:23 PM EDTSpecial Weather StatementMFLCollier67 min
Apr 26, 12:29 PM EDTSevere Thunderstorm WarningMFLPalm Beach61 min
Apr 26, 12:33 PM EDTSpecial Marine WarningMFL87 min
Apr 26, 12:36 PM EDTSevere Thunderstorm WarningMFLGlades39 min
Apr 26, 12:40 PM EDTSevere Thunderstorm WarningMFLCollier50 min
Apr 26, 12:44 PM EDTSpecial Weather StatementMFLHendry61 min
Apr 26, 12:55 PM EDTSpecial Marine WarningMFL65 min
Apr 26, 12:56 PM EDTSpecial Marine WarningMFL64 min
Apr 26, 1:10 PM EDTSpecial Weather StatementMFLHendry65 min
Apr 26, 1:23 PM EDTSpecial Marine WarningMFL97 min
Apr 26, 1:24 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach33 min
Apr 26, 1:24 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe41 min
Apr 26, 1:43 PM EDTSpecial Weather StatementMFLBroward77 min
Apr 26, 1:52 PM EDTSpecial Marine WarningMFL83 min
Apr 26, 1:54 PM EDTSpecial Marine WarningMFL67 min
Apr 26, 1:55 PM EDTSpecial Marine WarningMFL65 min
Apr 26, 2:04 PM EDTSpecial Weather StatementMFLCollier, Monroe41 min
Apr 26, 2:41 PM EDTSpecial Marine WarningMFL94 min
Apr 26, 2:55 PM EDTSpecial Weather StatementMFLMiami-Dade95 min
Apr 26, 3:03 PM EDTSpecial Marine WarningMFL87 min
Apr 26, 3:29 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Apr 26, 3:29 PM EDTSpecial Marine WarningMFL91 min
Apr 26, 3:52 PM EDTSpecial Weather StatementMFLMiami-Dade53 min
Apr 26, 3:57 PM EDTSpecial Marine WarningMFL93 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.